Bad Week!

I will apologise now for the whinging but I need to "speak" to people who understand my frustration and pain .

I wonder if anyone else have had the symptoms I am getting at the moment and what they could be. I have UCTD and RA and I take Prednisolone, Lefludomide, Hydroxychloroquine, Gabapentin, Omeprazole & Alendronic acid - but believe it or not nothing is working at the moment!

I feel as though someone is putting electronic prods into my nerve endings in my legs & arms and I am so hot I feel as though I am going to burst. I also keep getting a rash on my face when I get hot and I feel dizzy when I stand up quickly. I have had the rash before but never this bad and I haven't had the "electric prods" and bursting feeling ever before.

I actually saw a new consultant last Friday and my symptoms weren't so bad then but they have got much worse. I have been under this hospital for 2 years and in that time I have seen 4 different consultants, all locums and now I have been assigned to a new permanent one, a lady from Hungary. I can't say that I was that impressed as she didn't seem to listen to me when I tried to explain some of my symptoms and when I said that I didn't think that the Lefludomide was working as I had been taking it for 7 months but I still needed to take steroids which I had been told were only to help me until the Lefludomide 'kicked in' and then I should come off them. She did say she thought I should have an 'infusion' instead of tablets and I would only have to have it once a year but she didn't explain what an infusion was. To be fair she has ordered some new tests but they won't be for another 4/5 weeks and I won't be seeing her again for 4 months for the results and some treatment and I don't think I can cope until then.

I would appreciate any suggestions

Thanks

2 Replies

oldestnewest
  • Hi, I experience the pins type of discomfort when I'm in bed or sitting. I believe its like restless leg syndrome. I also have Raynauds so some of my problem is circulation and some is neurological. Neurologist take these symptom far more seriously. The Gabapentine helped to some extent but didn't get rid of it. Keeping an even temperature, keeping my legs moving even when sitting helps alittle, nut I have yet found a cure. The flushing head when you get up sounds like blood pressure. Is yours high or low?

  • Hi Johare

    Yes mine happens when I am sitting but not when I am lying or walking. I have found it really painful, like an electric prod being run up and down my arms & legs. I have been told that I don't have restless legs so I am at a loss.

    I have my bloods/blood pressure taken every 2 weeks because of the steroids and on the last one last week my pressure was fine. It can go up or down depending on what kind of pain and/or stress I am in on that day!

    I had also started swelling on my lips, eyes and throat so I went to see my GP because I cannot wait for another 4 months for treatment. I am lucky in that he is really nice and very helpful. He has increased my steroids until I see my consultant again and given me a antihistamine tablet as well to see if this helps with the swelling. That was yesterday and the swelling has gone down and the pains in my arms have subsided a little, but not the ones in my legs - very strange!

    Anyway I will see what the next couple of days bring - hopefully once the extra steroids/antihistamine get into my system and start working I will feel a lot better.

    Thanks for your reply and I wish you good luck with your symptoms/illness.

You may also like...